Alert archive / Delaware / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 29, 2019, 8:49 PM EDT for Sussex County, Delaware. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2019, 8:49 PM EDT (00:49 UTC)
- Expired
- May 29, 2019, 9:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, DE
The radar
The Dover AFB radar (KDOX), 27 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 0.8 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1154 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1706 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.5
The text
As transmitted.
273
WWUS81 KPHI 300049
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
849 PM EDT Wed May 29 2019
DEZ003-004-300115-
Inland Sussex-Delaware Beaches-
849 PM EDT Wed May 29 2019
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SUSSEX COUNTY...
At 849 PM EDT, a strong thunderstorm was located near Milton, or 8
miles northeast of Georgetown, moving east at 45 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Lewes, Milton, Henlopen Acres, Cape Henlopen State Park and Dewey
Beach.
LAT...LON 3869 7508 3869 7514 3865 7513 3869 7535
3883 7531 3883 7521 3879 7516 3878 7511
3880 7509 3864 7506 3864 7508
TIME...MOT...LOC 0049Z 276DEG 40KT 3875 7525
$$
NCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 29, 7:36 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, May 29, 7:36 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
736 PM EDT Wed May 29 2019
.SYNOPSIS...
Multiple waves of low pressure will move along a nearby frontal
boundary through Thursday, bringing additional shower and
thunderstorm chances. A cold front should move through from the west
by Thursday night, with fair weather following for Friday. Another
cold front will move through this weekend. High pressure should
build in for early next week.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
The Tornado Watch has been cancelled for all but South Jersey.
Even in South Jersey, the storms are almost off shore. However,
storms may not be quite off shore by 00Z, so have extended the
watch through 9 PM for these areas.
The Flash Flood Watch continues due to the heavy rain moving
across the area as PW values between 1.5-2.0 inches which is
producing efficient rainfall.
As the low continues to move eastward along the boundary, it is
expected to push the boundary southward across the area this
evening. Once this front moves to our south by midnight,
shower/thunderstorm activity is expected to push to our south.
With the amount of low level moisture from the rainfall this
afternoon/evening, there could be some patchy fog, especially
where winds go light and variable.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
The front that pushes to our south Wednesday night will begin
lifting back northward on Thursday ahead of yet another low
pressure system that will be moving along the boundary coming in
from our west. Showers and thunderstorms are expected to
develop and increase in coverage from west to east as a couple
of short wave/vorticity impulses move into the area. PW values
approach 1.5-1.75 inches during the afternoon and evening hours
on Thursday as these showers and thunderstorms move across the
area. So there will be a potential for heavy rain again for
Thursday afternoon and Thursday evening. The concern Thursday
will be the flow becomes more southwest aloft, which may lead to
a better chance of training storms. The severe threat looks
less that the last couple of days, however, not gone all
together. CAPE values build to 500-1000 J/kg in the warm sector
as the boundary drifts northward, and with 40-50 knots in the
mid levels, shear will be 40-50 knots. This could lead to
another round of severe storms Thursday afternoon and evening.
The low pressure will finally pull the cold front across the
area overnight Thursday, which will end all precipitation
chances. Dry weather will continue into Friday and Friday night
as weak high pressure begins to build into the area from the
west.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Long term forecast was updated using the latest national
blended guidance and adjusted slightly for consistency. No
significant changes were made to the previously issued forecast.
As we head into the weekend and early next week, the upper air
pattern over the CONUS becomes dramatically different than what we
have seen the past couple of weeks. A closed H5 low looks to park
itself over Ontario, held in place and pushed slowly southward by
blocking over Greenland. This will lead to troughing over the East,
a big change from the Southeast ridge which had become a fixture of
our pattern. This is a pattern that favors cooler air, and we should
see that manifest by late in the weekend and early next week. In
terms of precipitation, we will have to watch a couple of shortwaves
rotating around the upper low. Guidance is struggling to time these,
but as they move through we will see shower and storm chances. In
addition, we will need to keep an eye on southern stream energy over
the weekend, with some potential for cyclogenesis near the
Carolinas. Should that occur, it is possible moisture from that
system could become involved in our weather. Finally, we will also
have to watch the position of the upper low itself. Should it wobble
far enough south, the cool air aloft would favor additional
instability showers early next week, though the overall trend should
be drier with time. So all in all, while it is difficult to time out
individual features, the trends should be cooler weather than we've
seen, and continued opportunities for occasional showers and storms,
though perhaps more in the way of dry weather by early next week.
Favoring a mainly dry and seasonably warm day on Saturday given
southerly flow ahead of an approaching front. However, the
shower/storm risk will increase late day and evening at least in the
western zones as the first shortwave rotates around the base of the
upper low. Another shortwave should follow by Sunday, which may have
a more widespread chance for showers and storms. Too early to gauge
the potential for strong storms; it will probably depend mainly on
the timing of the disturbances, though if nothing else the gradual
cooling trend should help lower the overall severe weather risk.
Monday and Tuesday should be the coolest days as the upper low makes
its closest approach to us. Given the time of year, "cool" will
still mean highs mainly into the low to mid 70s. With high pressure
trying to build in from the west, these days should be mostly dry.
However, as mentioned, if the upper low moves closer to over the top
of us, we could see more in the way of cloudiness and afternoon
showers.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...VFR ceilings expected overnight once showers and
thunderstorms end across the area. Sub-VFR conditions in
SHRA/TSRA this evening. Damaging wind gusts possible if severe
storms pass over a given terminal. Light patchy fog may develop
with MVFR VSBY restrictions overnight. Winds may become light
and variable for most locations overnight. Any direction will be
mostly from the west to northwest.
OUTLOOK...
Thursday-Thursday night...Generally VFR, except lower conditions
possible with showers and thunderstorms Thursday afternoon and
night. Southwest winds may gust 15-20 knots during the day Thursday,
then become northwest overnight.
Friday-Friday night...Generally VFR. Northwest may gust 15-20 knots
early in the day.
Saturday-Saturday night... Generally VFR Saturday with a southwest
wind developing at 5 to 10 kt. Slight chance of a shower or
thunderstorm late afternoon or overnight.
Sunday-Sunday night... Scattered showers and tstms possible
with associated restrictions. Light westerly winds.
Monday...Generally VFR conditions expected.
&&
.MARINE...
Conditions expected to remain below advisory conditions through
Friday might. However, there will be showers and thunderstorms
through this evening, and again Thursday afternoon/evening.
There is the potential for wind gusts in excess of 34 kt,
possibly in excess of 50 kt in the strongest thunderstorms,
large hail, and frequent lightning.
OUTLOOK...
Saturday-Sunday...Winds and seas are expected to remain below
SCA criteria for the weekend. Scattered showers and
thunderstorms are possible especially Sunday.
Rip Currents...
There is a low risk for the formation of dangerous rip currents
today.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 2 AM EDT Thursday for PAZ054-055-
060>062-070-071-101>106.
NJ...Flash Flood Watch until 2 AM EDT Thursday for NJZ001-007>010-
012>020-026-027.
DE...Flash Flood Watch until 2 AM EDT Thursday for DEZ001.
MD...None.
MARINE...None.
&&
Synopsis...O'Brien
Near Term...Johnson/Robertson
Short Term...Robertson
Long Term...O'Brien/Staarmann
Aviation...Robertson/MPS/O'Brien
Marine...MPS/O'BrienHazardous weather outlook, May 29, 7:32 PM EDT, 1 hour 17 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 732 PM EDT Wed May 29 2019 DEZ001-NJZ001-007>010-012-013-015-020-PAZ054-055-060>062-070-071- 101>106-302345- New Castle-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Ocean-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 732 PM EDT Wed May 29 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT THURSDAY... This Hazardous Weather Outlook is for northern Delaware, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Another round of thunderstorms with heavy rain is possible Thursday afternoon into Thursday evening which could lead to additional flooding concerns. There is also a risk for severe weather Thursday afternoon into Thursday evening. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002-003-MDZ008-012-015-019-020-302345- Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline- 732 PM EDT Wed May 29 2019 This Hazardous Weather Outlook is for central Delaware, southern Delaware and northeast Maryland. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Another round of thunderstorms with heavy rain is possible Thursday afternoon into Thursday evening which could lead to additional flooding concerns. There is also a risk for severe weather Thursday afternoon into Thursday evening. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ016>019-027-302345- Salem-Gloucester-Camden-Northwestern Burlington- Southeastern Burlington- 732 PM EDT Wed May 29 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT THURSDAY... ...TORNADO WATCH 292 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tornado Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Another round of thunderstorms with heavy rain is possible Thursday afternoon into Thursday evening which could lead to additional flooding concerns. There is also a risk for severe weather Thursday afternoon into Thursday evening. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ021>023-302345- Cumberland-Atlantic-Cape May- 732 PM EDT Wed May 29 2019 ...TORNADO WATCH 292 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Another round of thunderstorms with heavy rain is possible Thursday afternoon into Thursday evening which could lead to additional flooding concerns. There is also a risk for severe weather Thursday afternoon into Thursday evening. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ014-026-302345- Eastern Monmouth-Coastal Ocean- 732 PM EDT Wed May 29 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT THURSDAY... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Another round of thunderstorms with heavy rain is possible Thursday afternoon into Thursday evening which could lead to additional flooding concerns. There is also a risk for severe weather Thursday afternoon into Thursday evening. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ024-025-302345- Atlantic Coastal Cape May-Coastal Atlantic- 732 PM EDT Wed May 29 2019 ...TORNADO WATCH 292 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Another round of thunderstorms with heavy rain is possible Thursday afternoon into Thursday evening which could lead to additional flooding concerns. There is also a risk for severe weather Thursday afternoon into Thursday evening. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-302345- Delaware Beaches- 732 PM EDT Wed May 29 2019 This Hazardous Weather Outlook is for southern Delaware. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Another round of thunderstorms with heavy rain is possible Thursday afternoon into Thursday evening which could lead to additional flooding concerns. There is also a risk for severe weather Thursday afternoon into Thursday evening. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ450-451-455-302345- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 732 PM EDT Wed May 29 2019 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-452>454-302345- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- 732 PM EDT Wed May 29 2019 ...TORNADO WATCH 292 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong thunderstorms are possible Thursday afternoon and evening resulting in wind gusts in excess of 34 kts and large hail. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, May 29, 8:10 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
810 PM EDT Wed May 29 2019
DEZ002>004-300045-
Inland Sussex-Kent-Delaware Beaches-
810 PM EDT Wed May 29 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SUSSEX AND SOUTHWESTERN
KENT COUNTIES...
At 809 PM EDT, a strong thunderstorm was located near Andrewsville,
or 14 miles northwest of Georgetown, moving east at 45 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Georgetown, Milford, Harrington, Lewes, Milton, Bridgeville,
Ellendale, Henlopen Acres, Andrewsville, Greenwood, Dewey Beach and
Farmington.
LAT...LON 3866 7517 3874 7570 3891 7573 3890 7529
3880 7518 3878 7512 3879 7510 3865 7506
3865 7508 3869 7508 3869 7514 3865 7513
TIME...MOT...LOC 0009Z 277DEG 40KT 3883 7558
NCLocal storm report, May 29, 8:21 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
821 PM EDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG 2 SW KENNEDYVILLE 39.29N 76.03W
05/29/2019 KENT MD PUBLIC
NUMEROUS TREES DOWN ON STILL POND ROAD.
&&
SFJLocal storm report, May 29, 8:39 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
839 PM EDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND GST 1 ENE HAMBURG 40.57N 75.96W
05/29/2019 M66 MPH BERKS PA PUBLIC
MEASURED BY A PERSONAL WEATHER STATION. TIME
ESTIMATED FROM RADAR.
&&
JEOLocal storm report, May 29, 8:41 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
841 PM EDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL LUMBERVILLE 40.41N 75.04W
05/29/2019 E1.75 INCH BUCKS PA PUBLIC
&&
JEOLocal storm report, May 29, 8:47 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
847 PM EDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TSTM WND DMG 2 NNW GERYVILLE 40.45N 75.49W
05/29/2019 LEHIGH PA DEPT OF HIGHWAYS
DOWNED TREE ON WIRES ON VERA CRUZ RD. TIME
ESTIMATED FROM RADAR.
&&
JEOSpecial weather statement, May 29, 8:49 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
849 PM EDT Wed May 29 2019
DEZ003-004-300115-
Inland Sussex-Delaware Beaches-
849 PM EDT Wed May 29 2019
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SUSSEX COUNTY...
At 849 PM EDT, a strong thunderstorm was located near Milton, or 8
miles northeast of Georgetown, moving east at 45 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Lewes, Milton, Henlopen Acres, Cape Henlopen State Park and Dewey
Beach.
LAT...LON 3869 7508 3869 7514 3865 7513 3869 7535
3883 7531 3883 7521 3879 7516 3878 7511
3880 7509 3864 7506 3864 7508
TIME...MOT...LOC 0049Z 276DEG 40KT 3875 7525
NCThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:00 PM EDT | Special Marine Warning | PHI | 60 min | |
| May 29, 8:02 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Ocean | 107 min |
| May 29, 8:35 PM EDT | Special Marine Warning | PHI | 85 min | |
| May 30, 3:20 AM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 7 more | 18 hr |
| May 30, 3:33 AM EDT | Dense Fog Advisory | PHI | Burlington, Mercer | 4 hr |
| May 30, 4:17 PM EDT | Areal Flood Advisory | PHI | Sussex, Warren | 4 hr |
| May 30, 4:19 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 4 hr |
| May 30, 4:25 PM EDT | Special Weather Statement | PHI | Warren | 35 min |
| May 30, 4:36 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Monmouth, Ocean | 39 min |
| May 30, 4:40 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Warren | 50 min |
| May 30, 4:46 PM EDT | Special Weather Statement | PHI | Salem | 29 min |
| May 30, 4:48 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 42 min |
| May 30, 4:49 PM EDT | Flash Flood Warning | PHI | Warren | 4 hr |
| May 30, 4:57 PM EDT | Areal Flood Advisory | PHI | Burlington, Hunterdon, Mercer, Middlesex, Monmouth, Ocean and 1 more | 4 hr |
| May 30, 4:58 PM EDT | Special Marine Warning | PHI | 62 min | |
| May 30, 5:03 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Warren | 4 hr |
| May 30, 5:14 PM EDT | Special Weather Statement | PHI | Salem | 31 min |
| May 30, 5:17 PM EDT | Flash Flood Warning | PHI | Burlington, Camden, Mercer, Monmouth | 4 hr |
| May 30, 5:20 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Morris, Somerset, Warren | 40 min |
| May 30, 5:22 PM EDT | Areal Flood Advisory | PHI | Cape May, Cumberland, Gloucester, Salem | 2 hr |
| May 30, 5:23 PM EDT | Special Weather Statement | PHI | Mercer | 37 min |
| May 30, 5:32 PM EDT | Severe Thunderstorm Warning | PHI | Cape May | 43 min |
| May 30, 5:33 PM EDT | Special Marine Warning | PHI | 27 min | |
| May 30, 5:55 PM EDT | Special Marine Warning | PHI | 65 min | |
| May 30, 5:55 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Morris, Somerset | 31 min |
| May 30, 6:06 PM EDT | Flash Flood Warning | PHI | Hunterdon, Middlesex, Morris, Somerset | 4 hr |
| May 30, 6:53 PM EDT | Flash Flood Warning | PHI | Morris, Somerset | 4 hr |
| May 30, 7:35 PM EDT | Special Weather Statement | PHI | Mercer | 25 min |
| May 30, 7:56 PM EDT | Special Weather Statement | PHI | Mercer | 34 min |
| May 29, 8:16 PM EDT | River Flood Warning | PHI | Bucks | 11 hr |
| May 29, 9:57 PM EDT | Areal Flood Warning | PHI | Lehigh | 2 hr |
| May 30, 4:03 PM EDT | Special Weather Statement | PHI | Berks | 27 min |
| May 30, 4:22 PM EDT | Special Weather Statement | PHI | Delaware | 23 min |
| May 30, 5:02 PM EDT | Special Weather Statement | PHI | Philadelphia | 28 min |
| May 30, 6:51 PM EDT | Special Weather Statement | PHI | Berks | 24 min |
| May 29, 8:10 PM EDT | Special Weather Statement | PHI | Sussex | 35 min |
| May 30, 4:08 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle | 2 hr |
| May 30, 4:09 PM EDT | Special Weather Statement | PHI | New Castle | 36 min |
| May 30, 4:32 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 43 min |
| May 30, 5:09 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 51 min |
| May 30, 3:42 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 33 min |
| May 30, 3:53 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's, Talbot | 52 min |
Nearby
Special Weather Statements in Delaware, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.